Research ArticleOpen accessIn the keywordsDividend Maximization in the Cramer-Lundberg Model using Homotopy Analysis MethodJuma Kasozi, Fred Mayambala, Charles Wilson MaheraJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,018 accessesView PDFCite
2 articles for “hamilton-jacobi-bellman equation”
Set a search alertResearch ArticleOpen accessIn the abstractAn Optimal Control Approach to Inventory-Production Systems with Weibull Distributed DeteriorationMd. Azizul Baten, Anton Abdulbasah KamilJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,549 accessesView PDFCite